# SDR DALA2022061004078

- Difficulty date: June 10, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 52,631 hours, 36,971 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUATION FROM LP #2271496. CORROSION REMOVAL COMPLIED WITH ON ERA 599949-14. RECEIVED FINAL ERA 599949-14 ORG NO CHANGES. (LP #2271502)
